MathSciNet Relay Station
MathSciNet bibliographic data
MR2219249 14H81 (14H50 82B23)
Kenyon, Richard; Okounkov, Andrei Planar dimers and Harnack curves. Duke Math. J. 131 (2006), no. 3, 499–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement